# SDR ZZDA2012131

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SKIN PANEL, CRACKED.  ACCOMPLISHED T/E UPPER SKIN PANEL DOUBLER REPAIR PER B717 SRM 57-00-00, 51-10-04.
